# SDR 2006UALA01800

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 17,874 hours, 7,069 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED EMERGENCY LIGHT 3 SVC TEST WITH:"EPSU INT LOAD EMER R","EPSU EXT LOAD" AND " EMER RIGHT".  REPLACED EPSU.  OPS CHECK OK.
